# SDR CALA2017081402647

- Difficulty date: April 23, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279024204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR BOTTOM DOOR FRAME CORRODED IN CENTER INSIDE AND OUTSIDE.   BLENDED CORROSION.  REMOVED AND REPLACED DOOR FRAME IAW SRM 51-72-11
